MathSciNet Relay Station
MathSciNet bibliographic data
MR546962 35N15 (32F15)
Greiner, Peter C. A fundamental solution for a nonelliptic partial differential operator. Canad. J. Math. 31 (1979), no. 5, 1107–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement